RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 3, Pages 121–129 (Mi fpm1737)  

On Haver's theorem in the category of filtered metric spaces

I. A. Zhigulich

Belarusian State University, Minsk

Abstract: We extend Haver's theorem on the characterization of absolute extensors in the class of countable-dimensional spaces to the category of metric filtered spaces.

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:3, 420–425

UDC: 515.124.62

Citation: I. A. Zhigulich, “On Haver's theorem in the category of filtered metric spaces”, Fundam. Prikl. Mat., 21:3 (2016), 121–129; J. Math. Sci., 237:3 (2019), 420–425

Citation in format AMSBIB
\Bibitem{Zhi16}
\by I.~A.~Zhigulich
\paper On Haver's theorem in the category of filtered metric spaces
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 3
\pages 121--129
\mathnet{http://mi.mathnet.ru/fpm1737}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 3
\pages 420--425
\crossref{https://doi.org/10.1007/s10958-019-04167-3}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1737
  • http://mi.mathnet.ru/eng/fpm/v21/i3/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:80
    Full text:34
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020